# SDR KCSA202005221069

- Difficulty date: May 22, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 104,850 hours, 22,463 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LANDING GEAR SUPPORT BEAM END FITTING HAS 2 INCH CRACK INDICATION AT APPROX 2 O'CLOCK POS. OF FWD HALF OF FITTING
